# SDR EIAA980370

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 140
- Part time: 78,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5 CHECK, BS 140 AT STRINGER 47L AFT BULKHEAD ATTACH SUPPORT FRAME CRACKED.  REPAIRED PER SRM 51-40-03.  (M)
